# SDR SWIA200514961

- Difficulty date: May 3, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 1,040 hours, 667 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT MOVE LEFT MANUALLY.  REPLACED AILERON/RUDDER TRIM CONTROL PANEL IAW CRJ MM 27-12-10.  OPERATIONAL CHECK GOOD.
